Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xisidix

Help Me Please?

Recommended Posts

Im not sure if this is the right place to post this because its not entirely acne related but skin related, but i have no where else to ask.

I have had really bad acne for a few years and been on many meds, and finally im on isotretinoin 10mg for past 3 months however it hasnt helped, its gotten worse.

And a few days ago, my armpit developed a large rash, that looks like acne or a rash. And is extremely painful throughout the entire day . Each day it keeps getting worse, and this morning i noticed the rash or whatever it is is progressing farther down my body and getting worse.

I am worried, and wondering what i have/what is wrong, and what i should do. It hurts immensly.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×